Double Action Pain Relief
Nuromol tablets provide relief from:
Read the enclosed leaflet before taking this product.
For oral administration and short term use only.
Take 1 tablet (or 2 if required), up to 3 times daily with food.
Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
Do not give to children under 18 years.
If symptoms persist or worsen, consult your doctor.
Do not take for more than 3 days.
Warning: Do not exceed the stated dose.
Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take if you:
Speak to a pharmacist/doctor before taking if you:
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg.